Certain estimates on kleinian groups by the core of their quotient 3-manifold

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)377-385
Number of pages9
JournalKodai Mathematical Journal
Volume13
Issue number3
DOIs
Publication statusPublished - 1990
Externally publishedYes

Fingerprint

Kleinian Groups
Quotient
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Certain estimates on kleinian groups by the core of their quotient 3-manifold. / Matsuzaki, Katsuhiko.

In: Kodai Mathematical Journal, Vol. 13, No. 3, 1990, p. 377-385.

Research output: Contribution to journalArticle

@article{ba9ff272372841b6a17fe6d288335979,
title = "Certain estimates on kleinian groups by the core of their quotient 3-manifold",
author = "Katsuhiko Matsuzaki",
year = "1990",
doi = "10.2996/kmj/1138039282",
language = "English",
volume = "13",
pages = "377--385",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "3",

}

TY - JOUR

T1 - Certain estimates on kleinian groups by the core of their quotient 3-manifold

AU - Matsuzaki, Katsuhiko

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84972513967&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972513967&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138039282

DO - 10.2996/kmj/1138039282

M3 - Article

AN - SCOPUS:84972513967

VL - 13

SP - 377

EP - 385

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 3

ER -